ASF
Imgur PNG Example Imgur PNG Example

Advice please (1 Viewer)

Ryano

ASF Rookie
Joined
Mar 11, 2024
Messages
17
New cycle
1st week. 250mg sus250. 100mg Decca 200
2nd week 375 sus. 200mg decca

After second shot in shoulder I developed ingection site pain followed by red itchy and swollen area pain and swelling has gone but red itchy area has traveled from shoulder around bicept and to my elbow
Last shot was 6 days ago
Apart from being a bit itchy I feel fine

Should I take third shot?
Any advice would be much appreciated
Cheers
 

Markus

ASF God Mode - The Judge
Moderator
Joined
Jul 14, 2022
Messages
1,865
Well that's certainly long enough if you buried it.

The fact that you're fine apart from being itchy sounds like a reaction to the carrier oil; you might have an allergy. Ask the vendor what carrier oil they're using.

If you're not sick with fever or the area isn't warm to the touch, it's unlikely to be an infection.
 

Ryano

ASF Rookie
Joined
Mar 11, 2024
Messages
17
Well that's certainly long enough if you buried it.

The fact that you're fine apart from being itchy sounds like a reaction to the carrier oil; you might have an allergy. Ask the vendor what carrier oil they're using.

If you're not sick with fever or the area isn't warm to the touch, it's unlikely to be an infection.
i thought that could be the problem
this gear came fromAusjuice so they could tell me a fairy pissed in it.

might pin a different brand tomorrow and see what happens.
was thinking two separate injections. 1 for sus and one for Decca in two different sites to rule out a reaction to one or the other.
I have taken both in the past with no issues
 

Ryano

ASF Rookie
Joined
Mar 11, 2024
Messages
17
i thought that could be the problem
this gear came fromAusjuice so they could tell me a fairy pissed in it.

might pin a different brand tomorrow and see what happens.
was thinking two separate injections. 1 for sus and one for Decca in two different sites to rule out a reaction to one or the other.
I have taken both in the past with no issues
Thanks for your advice mate
 

Markus

ASF God Mode - The Judge
Moderator
Joined
Jul 14, 2022
Messages
1,865
i thought that could be the problem
this gear came fromAusjuice so they could tell me a fairy pissed in it.

might pin a different brand tomorrow and see what happens.
was thinking two separate injections. 1 for sus and one for Decca in two different sites to rule out a reaction to one or the other.
I have taken both in the past with no issues
I don't think it would be the actual deca or the sus. That would be incredibly unusual to be allergic to the actual hormone itself, as you produce both naturally. So no need to split em, unless of course the carrier oil is different for each. I'm guessing the carrier oil for sure.

And yeah, who knows what that cunt was doing towards the end. Unfortunate
 

AshT90

Trensational
Joined
Jul 11, 2023
Messages
399
Hey bro I respect the above 👆but for me, there was a reason I never used Ausjuice 2.0.
 

Anabolic Wanker

Primobolan
Joined
Nov 16, 2022
Messages
100
Old thread, but interesting there's another case of a potential allergy.

I ended up having an anaphylactic response to some of their gear, and mistakenly believed it to be their Primo - turns out it was the Test 400. It's certainly not the hormone itself, but there may have been some deficiencies in their brewing process toward the end (slight sarcasm).

The reaction caused my windpipe to close over a bit making it very difficult to breathe for days on end. Through some dumb luck and research I found an effective treatment which remedied that symptom. Whether it was the benzyl benzoate I don't know, but the treatment certainly worked for an allergic reaction.

Treatment options for those without (and who don't need) an Epipen would be Promethazine (aka Phenergan the antihistamine) and Prednisolone tabs if you have them handy. The promethazine is the most important one here as it will suppress the immune response/histamine production and abate the symptoms. Other H1 agonists didn't work as well as Phenergan. You'll only need 1 tab, it's possible to OD on anti-histamines so don't take a bunch of them.

I've linked a journal article discussing a patient who experienced anaphylaxis caused by Reandron injections (Test U) - in a clinical setting they used intravenous promethazine and hydrocortisone to treat his symptoms very rapidly and successfully. In this instance he was allergic to benzyl benzoate (has many uses - a solvent, preservative, stabiliser, mozzie repellent etc.) which constituted part of the excipient ingredients (e.g. not the hormone itself). It's an underestimated area of medicine - allergies caused by the more benign ingredients, but isn't unheard of, there's a lot of other info online regarding benzyl benzoate allergies.


The issue described by the OP might not have been caused by benzyl benzoate as @Markus mentioned, carrier oil can also cause reactions, an antihistamine can sometimes knock out some of these reactions, depends on what caused it though. But for the sake of an antihistamine tablet and waiting 30 minutes, it might be all you need. Don't be like me and insist that you're wasting the ER's time by going there because you can't breathe much - if it gets to that point pls take my advice and just go. Anaphylaxis is not something to fuck about with.
 

Users who are viewing this thread

Top